MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57454
Medical Device Problem Codes No Display/Image (1183); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
As initially reported to customer relations via phone conversation with the district manager: the device performed as it should.There was no issues with the device performance and the procedure went well.The physician wanted to report that during and undisclosed procedure the markers under fluoroscopy were very difficult to see.He in fact stated this as an in general feedback each time he uses the product.The physician brought it to the district managers attention as she was present during this procedure.Patient/event info - notes: are images of the device or procedure available? yes.Did the patient have pre-existing conditions? yes if yes, please specify: morbid obesity, dvt.Please describe the native state of the vessel (i.E.Was the anatomy tortuous? was the vessel fibrotic?) n/a, tortuous, calcified, fibrotic, other if other, please specify acute dvt otherwise n/a.Was a stent previously placed during previous procedures? no.Was the device used percutaneously? yes.Where on the patient was the percutaneous access site? lesser saphenous vein.Was the access site jugular or femoral? other if other, please specify: lesser saphenous vein.What disease pathology was being treated? may thurner, acute or chronic obstruction, restenosis, other? if other, please specify: acute obstruction with underlying may thurner.Was the lesion approached via contralateral or ipsilateral? ipsilateral.Was pre-dilation performed ahead of placement of the stent? yes.What was the target location for the stent? left common iliac vein.Details of access sheath used (name, fr size, length)? 12fr, boston scientific, 11cm.Was the device flushed through both flushing ports before the procedure, as per ifu? yes.Details of the wire guide used (name, diameter, hyrdophyllic)? 260 amplatzz super stiff 0.035.Was post dilation performed after the placement of the stent? yes.Was the delivery system damaged/kinked/twisted during deployment? no.Were any other defects (other than the complaint issue) observed on the delivery system prior to return (e.G.Kink)? no please specify if yes.
 
Additional Manufacturer Narrative
Nio stent, iliac product code: qan pma/510(k) #: p200023 (b)(4) investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Additional Manufacturer Narrative
Nio stent, iliac.Product code: qan.Pma/510(k) #: p200023.Device evaluation the zvt7-35-120-16-100 device of c1764342 lot number involved in this complaint was implanted in the patient and not available for evaluation.With the information provided, a document-based investigation was conducted.Document review prior to distribution all zvt7-35-120-16-100 devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records for zvt7-35-120-16-100 of lot number c1764342 did not reveal any discrepancies that could have contributed to this complaint issue.Root cause review: a definitive root cause of user dissatisfaction was identified from the available information as the user felt that the markers were difficult to see under fluoroscopy.However, according to the customer testimony the device performed as it should, there were no issues with the device performance and the procedure went well.From the information available this complaint has been deemed as negative feedback.Summary: the complaint/negative feedback is confirmed based on customer testimony.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
Supplemental report being submitted due to the investigation being completed on 14-may-2021.As initially reported to customer relations via phone conversation with the district manager: the device performed as it should.There was no issues with the device performance and the procedure went well.The physician wanted to report that during and undisclosed procedure the markers under fluoroscopy were very difficult to see.He in fact stated this as an in general feedback each time he uses the product.The physician brought it to the district managers attention as she was present during this procedure.Patient/event info - notes: 1.Are images of the device or procedure available? yes.2.Did the patient have pre-existing conditions? yes.If yes, please specify: morbid obesity, dvt.3.Please describe the native state of the vessel (i.E.Was the anatomy tortuous? was the vessel fibrotic?) n/a, tortuous, calcified, fibrotic, other if other, please specify.Acute dvt otherwise n/a.4.Was a stent previously placed during previous procedures? no.5.Was the device used percutaneously? yes.6.Where on the patient was the percutaneous access site? lesser saphenous vein.7.Was the access site jugular or femoral? other.If other, please specify: lesser saphenous vein.8.What disease pathology was being treated? may thurner, acute or chronic obstruction, restenosis, other? if other, please specify: acute obstruction with underlying may thurner.9.Was the lesion approached via contralateral or ipsilateral? ipsilateral 10.Was pre-dilation performed ahead of placement of the stent? yes.11.What was the target location for the stent? left common iliac vein.12.Details of access sheath used (name, fr size, length)? 12fr, boston scientific, 11cm.13.Was the device flushed through both flushing ports before the procedure, as per ifu? yes.14.Details of the wire guide used (name, diameter, hyrdophyllic)? 260 amplatzz super stiff 0.035.15.Was post dilation performed after the placement of the stent? yes.16.Was the delivery system damaged/kinked/twisted during deployment? no.17.Were any other defects (other than the complaint issue) observed on the delivery system prior to return (e.G.Kink)? no.Please specify if yes.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key11518085
Report Number3001845648-2021-00197
Device Sequence Number4352652
Product Code QAN
UDI-Device Identifier10827002574547
UDI-Public(01)10827002574547(17)231005(10)C1764342
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2023
Device Model NumberG57454
Device Catalogue NumberZVT7-35-120-16-100
Device Lot NumberC1764342
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/17/2021
Event Location Hospital
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1